# SDR ASAA2016010214604

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 6,647 hours, 2,159 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008714
- Condition: Failed
- Location: Left
- Part time: 6,658 hours, 2,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, CAPTAIN'S ND DISPLAY HAD A "VTK", BOTH MCDU'S LOST FMC INFO.  ACCOMPLISHED FMC FAIL QRH FOR LT FMC FAIL.  RT FMC OPERATING NORMAL.  ACFT GROUNDED.  ACCOMPLISHED LT AND RT FMC BITE REF FIM 34-61, TASK 801.  RT FMC NO CURRENT FAULTS.  LT FMC NO CURRENT FAULTS.  ACCOMPLISHED DFCS BITE REF FIM 22-11, TASK 801.  LEFT FMC SHOWS 7 FAULT MESSAGES ON LEG 6.  MESSAGE 22-11071, REF FIM 22-11, TASK 811 FLIGHT MANAGEMENT COMPUTER, FMC-1, PROBLEM - FAULT ISOLATION.  DUE TO HISTORY, R & R FMC-1 REF AMM 34-61-02.
